MATHEMATICS
 


 

Kaneda, Ph.D.
Visiting Assistant Professor
Department of Mathematics
The University of Mississippi
Ph.D., University of Houston, 2003


Contact Information

Hume Hall 306
Phone: (662) 915-7071
Email: kaneda@olemiss.edu
Fax: (662) 915-5491
Personal Webpage


Teaching -Spring 2009

Office Hours: MWF 11:00am-12:00pm or by appointment
Math 263-1 10:00am-10:50am MWF
Math 264-2 1:00pm-1:50pm MWF


Research Interests

Functional Analysis.
Especially, I study Operator Algebras with the technique of the Operator Space Theory.
Publication List in MathSciNet


Selected Publications
  • (with V. I. Paulsen) Characterizations of essential ideals as operator modules over $C^*$-algebras, Journal of Operator Theory 49 (2) (2003), 245-262.
  • (with D. P. Blecher) The ideal envelope of an operator algebra, Proceedings of the American Mathematical Society 132 (7) (2004), 2103-2113.
  • (with V. I. Paulsen) Quasi-multipliers of operator spaces, Journal of Functional Analysis 217 (2) (2004), 347-365.
  • Quasi-multipliers and algebrizations of an operator space, Journal of Functional Analysis 251 (1) (2007), 346-359.
  • Extreme points of the unit ball of an operator space, preprint.
  • Ideal decompositions of a ternary ring of operators with predual, preprint.


Copyright 2008